# SDR SCNA20161120320

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 45,271 hours, 13,956 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Panel
- Condition: Worn
- Location: Rt Acm Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACM DOOR 192CR-2, FWD OTBD CUT OUT WORN.  REMOVED AND REPLACED THE ACM DOOR.
